MathSciNet Relay Station
MathSciNet bibliographic data
MR1933354 54H05 (03E02 52A10 52A37)
Kubiś, Wiesław Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003), no. 2, 619–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:42:06 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=104fb03b786cd98cb40173b3210cfeee; path=/; expires=Fri, 06-Jun-2031 07:42:06 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=86 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56a Wmo"7|ֻ%$) I꒠O5kd8ZU?/xYB+eYcg^x5ؿ&.]PKްC0ZR"DMAd^d#-\sV3Xi1 6'Reb0 tmU`gICnB:@&B٭J>ʹq-&>Xeln?|t/̝tYp BLŨPp]sbUOjA~s3y["-dȥjթBE)4vȌCYU?+8}R_xrL.wW[)|\hOkum`\*ȆVM_&.!:sS9yr )CU,\lS%g`R^>>_ a B 0